MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via sms to report that they were experiencing cramping and having difficulty removing their flex reusable disc.The customer stated that their treating provider used a speculum and forceps to remove the device.Device had been inserted for approximately 19 hours at time of removal.The customer reported increased cramping post removal but did not report any other adverse symptoms before, during, or after removal of the device.The company advised the customer to follow the instructions of their treating provider.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key20482526
Report Number3012971814-2024-00021
Device Sequence Number19877382
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Device Lot Number91100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale